CSpace

Browse/Search Results:  1-10 of 139 Help

Selected(0)Clear Items/Page:    Sort:
Optimality conditions and geometric properties of a linear multilevel programming problem with dominated objective functions 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 123, 期号: 2, 页码: 409-429
Authors:  Ruan, GZ;  Wang, SY;  Yamamoto, Y;  Zhu, SS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
bilevel programming  multilevel programming  upper semicontinuity  connectedness  
Generalized weak functions 期刊论文
ACTA MATHEMATICA SCIENTIA, 2004, 卷号: 24, 期号: 4, 页码: 691-697
Authors:  Ding, XG;  Luo, PZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hermite  generalized numbers  weak functions  
Solvability of variational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 3, 页码: 501-520
Authors:  Han, J;  Huang, ZH;  Fang, SC
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variational inequalities  complementarity problems  exceptional family of elements  existence theorems  
Stabilization of an elastic plate with viscoelastic boundary conditions 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 3, 页码: 669-690
Authors:  Zhang, Q;  Guo, BZ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
elastic plate  boundary control  viscoelasticity  semi-group  stability  
Likelihood-based imputation inference for mean functionals in the presence of missing responses 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2004, 卷号: 56, 期号: 3, 页码: 403-414
Authors:  Wang, QH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
asymptotic efficiency  missing response  resampling imputation  
Duality in vector optimization in Banach spaces with generalized convexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 415-424
Authors:  Mishra, SK;  Giorgi, G;  Wang, SY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
duality  nonsmooth programming  optimality conditions  type-I functions  vector optimization  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:12/2  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution  
Stabilization of general nonlinear control systems via center manifold and approximation techniques 期刊论文
JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, 2004, 卷号: 10, 期号: 3, 页码: 315-327
Authors:  Cheng, DZ;  Xi, ZR;  Feng, G
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
general nonlinear control system  accessibility Lie algebra  stabilization  center manifold  
Nonmonotone trust-region method for nonlinear programming with general constraints and simple bounds 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 1, 页码: 185-206
Authors:  Xu, DC;  Han, JY;  Chen, ZW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
trust-region methods  nonmonotone algorithms  global convergence  nonlinear equality constraints  substationary points  
Global existence and exponential stability of smooth solutions to a multidimensional nonisentropic Euler-Poisson equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2004, 卷号: 24, 期号: 3, 页码: 434-442
Authors:  Ju, QC;  Li, Y
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonisentropic Euler-Poisson  multi-dimensional  asymptotic  smooth solution